Sku #82233
Cold Relief, 100/box, 82233
Out of stock
- Buy 10 for $9.23 each and save 32%
- Buy 25 for $8.52 each and save 38%
- Buy 50 for $8.05 each and save 41%
- Buy 100 for $7.10 each and save 48%
- Buy 500 for $6.63 each and save 51%
Cold Relief, 100 tablets per box, 50 packets of 2 tabs each
- Fast relief from congestion, nasal secretions and coughs associated with common cold and upper respiratory conditions
- Relieves aches and pains associated with colds & flu
- Reduces fever
- Easy-to-swallow, film coated tablets
- Unit dose packets
- Spanish labeling where possible
Each tablet contains:
Acetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg; Dextromethorphan HBR 15mg
Inactive ingredients
croscarmellose sodium, hypromellose, maltodextrin*, microcrystalline cellulose, polyethylene glycol, povidone*, sodium starch glycolate*, starch, stearic acid
*may contain
Suggested Use:
- cough
- sore throat
- minor aches and pains
- headache
- nasal congestion
- helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
- temporarily reduces fever
Directions:
- do not take more than directed
- Adults and children: (12 years and older) Take 2 tablets with water every 6- 8 hours as needed. Do not take more than 8 tablets in 24 hours
- Children under 12 years: Do not give to children under 12 years of age
Other Information:
- store at room temperature 59º-86ºF (15º-30ºC)
- avoid excessive heat and humidity
- tamper-evident sealed packets
- do not use any opened or torn packets
Brand | Medi-First |
---|---|
MPN | 82233 |
UPC Code | 347682822330 |
Comparable / Alternate SKUs | 82233, 2108100, H442-PH, H-442-PH, 1492, 1486, H438-PH, 2125 |
Actual Weight (lbs) | .23 |
Length (inches) | 4.25 |
Height (inches) | 3.5 |
Width / Depth (inches) | 2.5 |
Case Length (inches) | 10.25 |
Case Width (inches) | 9.25 |
Case Quantity | 24 |
Case Weight (lbs) | 5.52 |
HAZMAT | No |
Product Condition | New |
Custom Imprint Available | No |
Manufacture's Suggested Retail Price | $13.53 |
Write Your Own Review
Frequently Bought Together
- This Item:
- Ibuprofen, 100/box, 80833
- Antacid, 100/box, 80233
- Aspirin, 100/box, 80533
- Cherry Cough Drops, 50/box, 81550
Total price
Customers Who Bought This Item Also Bought